# SDR DHL2002750007

- Difficulty date: December 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 7100 · Powerplant System
- Part: Control Rod
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  AT FL 330 ENGINE #3 THRUST LEVER WILL NOT ADVANCE PAST 81% N1.2)  FOUND #3 ENGINE THROTTLE CONTROL ROD END BOLT TOO LONG AND CHAFING AGAINST FUEL ROD BOLT. REMOVED AND REPLACED CONTROL ROD BOLT. RAN #3 ENGINE, CHECKED TRIM. CHECKED GOOD IAW JRH 5.2 & 71-00. (NOTE: SDR #DHL2002750007 WAS ORIGINALLY FILED ON 12-10-2002 AS AN UPDATE TO SDR #DHL2002750001. ON 12-11-2002 SDR# DHL2002750001 WAS UPDATED TO CONTAIN ITS CORRECT DATA, AND SDR #DHL2002750007 WAS FILED AS IT WAS SUPPOSED TO BE ON 12-10-2002.)
